# SDR SWAA2021062424084

- Difficulty date: October 16, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SCUFF PLATE FWD AND AFT CORNER CASTINGS CRACKED / RECEIVED NEW FWD CORNER CASTING; DRILLED HOLES AND DEBURED AT FWD CARGO FWD CORNER CASTING IAW B737-700 SRM 51-40-02-0G-0. RECEIVED NEW FWD CARGO AFT CORNER/SCUFF PLATE; DRILLED HOLED AND DEBURED AFT CORNER CASTING IAW B737-700 SRM 51-40-02-0G-0
